MathSciNet Relay Station
MathSciNet bibliographic data
MR2822316 43A62 (31C45)
Amini, Massoud; Chu, Cho-Ho Harmonic functions on hypergroups. J. Funct. Anal. 261 (2011), no. 7, 1835–1864.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement